Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



$\mathbf {Li}^{\boldsymbol {(p)}}$-service? An algorithm for computing $\boldsymbol {p}$-adic polylogarithms

Authors: Amnon Besser and Rob de Jeu
Journal: Math. Comp. 77 (2008), 1105-1134
MSC (2000): Primary 11Y16, 11G55; Secondary 11S80
Published electronically: November 5, 2007
MathSciNet review: 2373194
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe an algorithm for computing Coleman’s $p$-adic polylogarithms up to a given precision.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y16, 11G55, 11S80

Retrieve articles in all journals with MSC (2000): 11Y16, 11G55, 11S80

Additional Information

Amnon Besser
Affiliation: Department of Mathematics, Ben-Gurion University of the Negev, P.O.B. 653, Be’er-Sheva 84105, Israel
MR Author ID: 364540

Rob de Jeu
Affiliation: Department of Mathematical Sciences, University of Durham, Science Laboratories, South Road, Durham DH1 3LE, United Kingdom
Address at time of publication: Faculteit Exacte Wetenschappen, Afdeling Wiskunde, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands

Keywords: Computational number theory, Coleman integration, $p$-adic polylogarithm
Received by editor(s): June 19, 2006
Received by editor(s) in revised form: December 18, 2006
Published electronically: November 5, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.